# SDR CALA2017060901750

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 62,066 hours, 21,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 141A8811
- Condition: Cracked
- Location: L1 Wiindow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDOW FRAME HAS A CRACK ON THE UPPER O/B CORNER.  L1 WINDOW POST REPAIRED PER ECRA 5610-01402.
